# SDR SWI2023F00217

- Difficulty date: June 28, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR BEAM AT APPROX RBL12, FWD SIDE OF FS280 FOUND TO BE CRACKED      (C-CHECK RO 8/16/2023)    REMOVED CRACKED BEAM AND REPAIRED RH COCKPIT FLOOR BEAM AT APPROX RBL12, FWD SIDE OF FS280 REF CRJ700 SRM 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
